# SDR 2019FA0000059

- Difficulty date: March 8, 2019
- Submitted: March 8, 2019
- Operation: General aviation
- Aircraft: N200CR
- Make and model: Amd FALCON2000EX
- Aircraft serial: 133
- Aircraft time: 5,403 hours, 1,867 cycles
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Probe
- Part number: 76493610
- Part serial: 0576
- Condition: Faulty
- Location: Fuel System
- Part time: 5,403 hours, 1,867 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, IT WAS DISCOVERED THE AUTOMATIC REFUELING SYSTEM WAS ONLY ALLOWING PARTIAL OPENING OF THE RT WING REFUELING FUEL VALVE, CAUSING IMPROPER FUEL DISTRIBUTION BASED ON QUANTITY COMMANDED BY THE REFUELING PANEL. EXTENSIVE TROUBLESHOOTING REVEALED A REDUCED VOLTAGE TO THE SUSPECT RT WING REFUELING VALVE WHICH WAS ULTIMATELY SOURCED TO THE CENTER WING TANK PROBE (GAUGE). THIS PROBE, REGARDLESS OF CURRENT FUEL LOAD, SENT ERRONEOUS FUEL LEVEL INFORMATION TO THE FQMC WHICH IN TURN CAUSED THE VALVE TO ONLY OPEN PARTIALLY. HOWEVER, THIS FAULTY CENTER TANK PROBE NEVER INITIATED A MAINTENANCE ERROR CODE AND ALWAYS INDICATED CORRECT TANK QUANTITY WHEN NOT IN THE REFUELING MODE. SECTION 5 TIMES FOR THIS PROBE ARE SINCE NEW - ORIGINAL EQUIPMENT.
